# SDR AALA202305047739

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 25,720 hours, 10,366 cycles
- Engine: Cfmint CFM567B20
- Engine time: 25,720 hours, 10,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF THE NUMBER 1 ENGINE DID NOT DEVELOP FULL TAKEOFF THRUST AT 26 K MAX. NUMBER 1 SHOWED 98.7 SHOULD HAVE BEEN 100.7 N1 LOW SPEED REJECT AT 75 KNOTS. **SUPPLEMENTAL REPORT REQUIRED**(OPEN)
